ManBetX万博在线登录 _ welcome首页

欢迎来到ManBetX万博在线登录!
教授
首页 > 师资队伍 > 教授 > 正文

张丽红

来源: 日期:2022-09-07 作者: 浏览次数:

1B733


个人简介

张丽红,女,1981年生,山西文水人,教授,九三学社山西师大副主委,硕士生导师,毕业于兰州大学,主要从事非线性方程定性理论研究,已在该领域与多名国际学者如美国数学家Ravi P. Agarwal教授、西班牙Juan J. Nieto教授,土耳其Dumitru Baleanu教授等一起取得了一些列成果。担任多个SCI期刊审稿人。

研究方向非线性分析及应用;分数微分方程及应用。

一、论文情况

自09年至今,在《Nonlinear Anal.》、《Appl. Math. Lett.》、《J. Comput. Appl. Math.》等重要专业期刊上发表SCI论文70篇,ESI高被引论文6篇。

主要代表性论文有

[1]Lihong Zhang,Qi Liu,Radial symmetry and monotonicity of the positive solutions fork-Hessian equations,Appl. Math. Lett.(2022)108383

[2]Lihong Zhang, Meihua Feng, Ravi P. Agarwal, Guotao Wang,Concept and application of interval-valued fractional conformable calculus, Alexandria Engineering Journal, 61(2022)11959-11977.

[3]张丽红,杨泽栋,王国涛,Baleanu Dumitru,一类k-Hessian方程解的存在性和渐近稳定性,数学物理学报,2021,41A(5):1357–1371

[4]Lihong Zhang,Zedong Yang, Guotao Wang,MohammadRashidi,Classication and existence of positive entire k-convex radial solutions for generalized nonlinear k-Hessian system,Appl. Math. J. Chinese Univ. 2021, 36(4): 564-582

[5]Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang, Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional p-Laplacian, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES S, 2021, 14(10): 3851-3863

[6]Wenwen Hou,Lihong Zhang,Ravi P. Agarwal, Guotao Wang,Radial symmetry for a generalized nonlinear fractionalp-Laplacian problem,Nonlinear Analysis: Modelling and Control, 26(2) (2021) , 349–362

[7]LihongZhang,XiaofengNie, A direct method of moving planes for the Logarithmic Laplacian,Appl. Math. Lett.118 (2021) 107141

[8]Lihong Zhang,Bashir Ahmad,Guotao Wang,Xueyan Ren, Radial symmetry of solution for fractionalp-Laplacian system,Nonlinear Analysis,196(2020) 111801.

[9]LihongZhang,Wenwen Hou, Standing waves of nonlinear fractional p-Laplacian Schrödinger equation involving logarithmic nonlinearity,Applied Mathematics Letters102 (2020) 106149

[10]LihongZhang, NanQin, BashirAhmad, Explicit iterative solution of aCaputo-Hadamard-typefractional turbulent flow model.Math Meth Appl Sci.2020;1-11

[11]Guotao Wang, Jianfang Qin,Lihong Zhang,Dumitru Baleanu,Explicit iteration to a nonlinear fractional Langevin equation withnon-separated integro-differential strip-multi-point boundaryconditions,Chaos, Solitons and Fractals,131 (2020) 109476.

[12]Guotao Wang, Zhanbing Bai,Lihong Zhang,Successiveiterations for unique positive solution of anonlinear fractional q-integral boundary valueproblem,Journal of Applied Analysis and Computation,2019, 9(4), 1204—1215.

[13]Guotao Wang,Ke Pei, Ravi P. Agarwal,Lihong Zhang,Nonlocal Hadamard fractional boundary valueproblem with Hadamard integral and discreteboundary conditions on a half-line,Journal of Computational and Applied Mathematics,343 (2018) 230–239.

[14]Lihong Zhang, Juan J. Nieto,Guotao Wang,Extremal solutions for a nonlinear impulsive differential equations with multi-orders fractional derivatives,Journal of Applied Analysis and Computation, 7(2017), 814-823.

[15]Lihong Zhang,Guotao Wang,Bashir Ahmad,Analysis and application of diffusion equationsinvolving a new fractional derivative without singularkernel,Electronic Journal of Differential Equations,2017 (2017), 1-6.

[16]Lihong Zhang,Bashir Ahmad,Guotao Wang,Existence and approximation of positive solutions for nonlinear fractional integro-differential boundary value problems on an unbounded domain,Appl. Comput. Math.,15(2016),149-158

[17]Xiaohong Liu,Lihong Zhang,Praveen Agarwal. Guotao Wang, On some new integral inequalities of Gronwall-Bellman-Bihari type with delay for discontinuous functions and their applications,Indagationes Mathematicae27(2016)1–10

[18]Lihong Zhang,Bashir Ahmad,Guotao Wang,Successive iterations for positive extremal solutions of nonlinear fractional differential equations on a half-line,Bull. Aust. Math. Soc.91 (2015), 116–128

[19]Lihong Zhang,Bashir Ahmad, Guotao Wang,Explicititerationsandextremalsolutionsforfractionaldifferentialequationswithnonlinearintegralboundaryconditions,AppliedMathematicsandComputation268(2015)388-392.

[20]Lihong Zhang,Bashir Ahmad,Guotao Wang,The existence of anextremal solution to a nonlinear systemwith the right-handed Riemann–Liouville fractionalderivative,Applied Mathematics Letters31 (2014) 1–6

[21]GuotaoWang,AlbertoCabada,LihongZhang,Integral boundary value problemfor nonlinear differential equations offractional order on an unbounded domain,Journal ofIntegralEquationsandApplications,volume 26, number 1, spring 2014.

[22]Guotao Wang, Bashir Ahmad,Lihong Zhang,Juan J. Nieto,Comments on the concept of existence of solution for impulsivefractional differential equations,Communications in Nonlinear Science and Numerical Simulation19 (2014) 401-403.

[23]Guotao Wang,Sanyang Liu,Lihong Zhang,Neutral fractional integro-differential equation withnonlinear term depending on lower order derivative,Journal of Computational and Applied Mathematics260 (2014) 167–172.

[24]Sanyang Liu, Guotao Wang,Lihong Zhang,Existence results for a coupled system of nonlinear neutralfractional differentialequations,Applied Mathematics Letters26 (2013) 1120–1124.

[25]Lihong Zhang, Bashir Ahmad, Guotao Wang,Ravi P. Agarwal, Nonlinear fractional integro-differential equations onunbounded domains in a Banach space,Journal of Computational and Applied Mathematics249 (2013) 51-56.

[26]Guotao Wang,Lihong Zhang, Sotiris K. Ntouyas, Existence of multiple positive solutions of anonlinear arbitrary order boundary value problemwith advanced arguments,Electronic Journal of Qualitative Theory of Differential Equations15(2012) 1–13.

[27]GuotaoWang, Dumitru Baleanu,Lihong Zhang,Monotone iterative method for a class of nonlinearfractional differential equations,Fract. Calc.Appl. Anal.,15 (2012) 244–252.

[28]Lihong Zhang,Boundary value problem for first order impulsive functional integro-differential equations,Journal of Computational and Applied Mathematics,235 (2011) 2442-2450.

[29]Guotao Wang,Lihong Zhang, Guangxing Song,Systems of first order impulsive functional differential equations withdeviating arguments and nonlinear boundary conditions,Nonlinear Analysis,74 (2011) 974–982.

[30]GuotaoWang,Bashir Ahmad,Lihong Zhang, Impulsiveanti-periodic boundary value problem for nonlinear differentialequations of fractional order,Nonlinear Analysis, 74 (2011) 792–804.

[31]GuotaoWang,Bashir Ahmad,Lihong Zhang,Some existence results for impulsive nonlinear fractional differentialequations with mixed boundary conditions,Computers&Mathematics with Applications,62(2011) ,1389-1397.

[32]Lihong Zhang,Existence of solutions for nonlinear fractional differential equations with impulses and anti-periodic boundary conditions,Electronic Journal of Qualitative Theory of Differential Equations7 (2011) 1–11.

[33]Guotao Wang,Lihong Zhang, Guangxing Song, Extremal solutions for the first orderimpulsive functional differential equations with upper and lowersolutions in reversed order,J. Comput. Appl. Math.,235 (2010)325-333.

二、项目情况

1)国家自然科学基金项目,No. 12001344,主持;

2)山西省自然科学基金项目,No. 201701D12111337,主持;

3)山西省高等学校科技创新项目,No.201802068,主持;

4)山西省高等学校科技创新项目,No.2014136,主持;

5)国家自然科学基金项目,No. 11501342,参与(2/7);

6)山西省自然科学基金项目,No.20210302123339,参与(2/8);

7)山西省自然科学基金项目,No.2012021002-3,参与(2/4);

8)山西省研究生教改项目,No.2021YJJG142,参与(2/5);

9)山西省高等学校科技创新项目,No.2014135,参与(2/5);

10)山西省高等学校科技创新项目,No. 201802069,参与(3/5)。

三、获奖情况

1)王国涛,张丽红,非线性分数阶微分系统定性理论的若干研究,山西省自然科学奖,三等奖,2017年

2)王国涛,张丽红,非线性分数阶微分系统定性理论的若干研究,山西省高等学校科学研究优秀成果奖,二等奖,2016年

3)张丽红, Bashir Ahmad,王国涛,Successive iterations for positive extremal solutions of nonlinear fractional differential equations on a half-line, 山西省第十九届优秀学术论文奖,一等奖, 2019年

4)张丽红,B. Ahmad,王国涛,R.P. Agarwal, Nonlinear fractional integro-differential equations on unbounded domains in a Banach space, 山西省第十八届优秀学术论文奖,二等奖, 2018年

5)张丽红, Boundary value problem for first order impulsive functional integro-differential equations, 山西省第十七届优秀学术论文奖,三等奖, 2016年

6)张丽红,王国涛,宋光兴, On mixed boundary value problem of impulsive semilinear evolution equations of fractional order, 山西省第十七届优秀学术论文奖,三等奖, 2016年

7)王国涛,张丽红,宋光兴. Extremal solutions for the first order impulsive functional differential equations with upper and lower solutions in reversed order,山西省第十六届优秀学术论文奖,二等奖, 2012年

教学与研究生培养

1)教学情况:主要从事《数学物理方程》、《非线性泛函分析》、《分数微积分及其应用》等专业课的教学工作。

2)数学竞赛:指导大学生数学建模竞赛,获得国家二等奖一项,省级奖若干。

3)研究生教育:指导研究生8 名(毕业4 名),所指导研究生获山西省优秀硕士学位论文、校优秀研究生、校优秀毕业生、国家奖学金等荣誉,主持山西省研究生创新项目2 项。指导研究生发表SCI 论文7 篇,获得2019年湖南省研究生创新论坛二等奖一项。